# SDR DALA2021062503454

- Difficulty date: June 24, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 77,566 hours, 25,399 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Test
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5636 L4 DOOR GIRT BAR FAILED GO NOGO MEASUREMENT CHECK. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 032-0001:2561-01257-01E/001 00012 REPLACED L4 GIRT BAR ASSY REF AMDS WORKCARD. (1851999)
